# SDR SWAA032237

- Difficulty date: October 11, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 54,355 hours, 45,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT FUSELAGE FRAME CRACKED AT BS 188, WL 207, RBL 30.  REMOVED AND REPLACED FRAME ASSY PER SRM.
